Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Global solutions of hyperbolic systems of conservation laws in two dependent variables


Authors: J. L. Johnson and J. A. Smoller
Journal: Bull. Amer. Math. Soc. 74 (1968), 915-918
DOI: https://doi.org/10.1090/S0002-9904-1968-12082-8
MathSciNet review: 0243197
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Cesari, Sulle funzioni a variazione limita, Ann. Scuola Norm. Pisa (2) 5 (1936), 299-313. MR 1556778
  • 2. J. Dieudonné, Foundations of modern analysis, Academic Press, New York, 1960. MR 120319
  • 3. J. Glimm, Solutions in the large for nonlinear hyperbolic systems of equations, Comm. Pure Appl. Math. 18 (1965), 697-715. MR 194770
  • 4. J. Glimm and P. D. Lax, Decay of solutions of systems of hyperbolic conservation laws, Bull. Amer. Math. Soc. 73 (1967), 105. MR 204826
  • 5. J. L. Johnson and J. A. Smoller, Global solutions of certain hyperbolic systems of quasi-linear equations, J. Math. Mech. 17 (1967), 561-576. MR 219898
  • 6. P. D. Lax, Hyperbolic systems of conservation laws. II, Comm. Pure Appl. Math. 10 (1957), 537-566. MR 93653
  • 7. B. L. Rozdestvenskii, Discontinuous solutions of systems of quasilinear hyperbolic equations, Uspehi Mat. Nauk 15 (1960), no. 6 (96), 59-117 = Russian Math. Surveys 15 (1960), no. 6, 53-111. MR 136865
  • 8. Zhang Tong and Guo Yu-Fa, A class of initial-value problems for systems of aerodynamic equations, Acta. Math. Sinica 15 (1965), 386-396 = Chinese Math. Acta 7 (1965), 90-101. MR 194771


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-12082-8

American Mathematical Society